# SDR FDEA201711103221

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 32,905 hours, 17,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A53770903210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING REPAIR ASSESSMENT PREVIOUS REPAIR AT FR22 BETWEEN S-8R AND S-9R, FRAME SPLICE DAMAGED. REMOVED AND REPLACED FRAME SPLICE (DOUBLER) AT FR22 BETWEEN S-8R TO S-9R IAW SRM 51-40-21. MAJOR REPAIR.
